A 63-year-old man with a history of recurrent idiopathic acute pancreatitis (AP) was admitted to our surgical ward due to severe abdominal pain. He denied chronic excessive alcohol use. Other typical causes of AP, such as gallstones, hypertriglyceridemia, and trauma, were ruled out. After considering all possible etiologies, the most likely factor producing AP was medication that had been administered to him two weeks before the very first episode of the disease. Medication should always be considered as a possible trigger of AP, especially if the first episode occurs shortly after drug administration and the etiology is unclear. During patient's hospitalization, laboratory reports revealed significant fluctuations in the serum levels of pancreatic enzymes, which can be attributed to recurrent bacteremia. After the 30-day period of hospitalization and long-lasting antibiotic therapy, he was discharged in a good condition with normal levels of serum pancreatic enzymes.